# SDR SWAA2019050132112

- Difficulty date: April 23, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 66,258 hours, 38,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIDE WALL LIGHT INOP.  RELAMPED LIGHT IAW AMM.
